# SDR SWAA2016092908267

- Difficulty date: September 26, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 70,751 hours, 57,206 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378212
- Part serial: NS0078
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT BS 96.0, 1.5 INCHES AFT OF FORWARD LEADING EDGE.    REPAIRED SKIN PER EA.
